# SDR LR7A2010103100153

- Difficulty date: September 13, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 48,742 hours, 28,228 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK IN RELATION TO NR 4403 FOUND 1 CRACK IN HOLE ON LT WING PLANK LAYTER AT FS 518, WL 259, BL 71.5L.  CRACK DEPTH 0.020 INCH AT 6 O'CLOCK (TOWARDS AFT) POSITION.  NDT REPORT NO SE/920/2010.  REPAIRED IAW LAC MEA382-57-10-049.
